# SDR DALA14021453257

- Difficulty date: April 8, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 47,829 hours, 21,533 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A NON-ROUTINE CHECK, FOUND ROW 21, EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE FOUND CONNECTOR DISCONNECTED, RECONNECTED WIRES AND FUNCTIONAL CHECKED NORMAL.
